# SDR AALA20140525001

- Difficulty date: May 24, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 55,912 hours, 7,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY LT SIDE EDGE MOUNTED EMERGENCY PROXIMITY LIGHT HAS BROKEN LENS.  REPLACED LENS FOR EDGE MOUNTED EMERGENCY LIGHT AT FWD GALLEY.  OPERATIONS CHECKED NORMAL.
